# SDR DXTA200601665

- Difficulty date: October 17, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 5,824 hours, 3,585 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 67940624
- Part serial: BMC135
- Condition: Frozen
- Part time: 5,824 hours, 3,585 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LANDING GEAR DID NOT RETRACT UNTIL 3RD TRY.  FIRST 2 ATTEMPTS FROZEN IN DOWN POSITION.  REMOVED UPPER AND LOWER BARREL ASSEMBLY FROM NOSE AND REPLACED WITH SERVICABLE UNIT FROM CESSNA AIRCRAFT COMPANY FAA CRS CNQR918C.  GEAR OPERATIONAL CHECKS SATISFACTORY.  ALL WORK WAS ACCOMPLISHED IAW CESSNA CITATION 750 COMPONENT MAINTENANCE MANUAL CHAPTER 32-20-02 AND CESSNA CITATION 750 MAINTENANCE MANUAL CHAPTER 32-30-00.
